# SDR A6WA201240781

- Difficulty date: August 14, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,670 hours, 20,978 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PWR ASSIST MOTOR MOUNTING BRACKET CRACKED.  REMOVED CRACKED MOUNTING BRACKET AND REPLACED WITH NEW SERVICEABLE BRACKET, PN 601R3177457 IAW SRM 51-42-06.
